Electronic Journal of Statistics

Erratum: Group symmetry and covariance regularization

Parikshit Shah and Venkat Chandrasekaran

Full-text: Open access

Abstract

This erratum concerns paper EJS723: “Group symmetry and covariance regularization”, Electronic Journal of Statistics, Vol. 6 (2012) 1600–1640.

The paper contains a notational error in the statement of Schur’s lemma and the paragraph immediately succeeding it. The corrected version is below. We would like to thank Ilya Soloveychik for pointing out the error to us.

Article information

Source
Electron. J. Statist., Volume 7 (2013), 3057-3058.

Dates
First available in Project Euclid: 13 December 2013

Permanent link to this document
https://projecteuclid.org/euclid.ejs/1386943912

Digital Object Identifier
doi:10.1214/13-EJS871

Mathematical Reviews number (MathSciNet)
MR3151761

Zentralblatt MATH identifier
1348.62078

Citation

Shah, Parikshit; Chandrasekaran, Venkat. Erratum: Group symmetry and covariance regularization. Electron. J. Statist. 7 (2013), 3057--3058. doi:10.1214/13-EJS871. https://projecteuclid.org/euclid.ejs/1386943912


Export citation